MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDA220Q/52
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 03/10/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
This product is registered as a combination product.
 
Event or Problem Description
Related manufacturer reference number: 2938836-2020-02729.Related manufacturer reference number: 2938836-2020-02731.It was reported that the patient expired.There is no known allegation from a health professional that suggests the death was related to the device.It was reported that the cause of death is unknown.No further information is available.
 
Additional Manufacturer Narrative
A partial lead with the connector pin measuring 7.6 cm was returned for analysis.The damage found was sustained during the surgical procedure.The portion of the lead that was returned was otherwise normal.Without return of the entire lead, a complete analysis could not be performed.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9974547
Report Number2938836-2020-02730
Device Sequence Number2941561
Product Code NVY
UDI-Device Identifier05414734507349
UDI-Public05414734507349
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model NumberLDA220Q/52
Device Catalogue NumberLDA220Q-52
Device Lot NumberS000033537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date04/17/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FORTIFY ASSURA DR ICD, US; TENDRIL MRI
Outcome Attributed to Adverse Event Death;